# SDR 98ZZZX2259

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9762B
- Make and model: Cessna 208B
- Aircraft serial: 208B0109
- Engine: Pwa PT6A114
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D210507
- Condition: Failed
- Location: Engine
- Part time: 5,992 hours
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, OVERSPEED GOVERNOR WAS TRANSFERRED FROM ENGINE DUE OVERHAUL TO LOANER ENGINE.  AFTER INSTALL ON LOANER ENGINE, PR0P SHAFT WOULD NOT ROTATE.  UPON REMOVAL OF OVERSPEED GOVERNOR, SMALL BALL BEARING CAME OUT OF GOVERNOR OIL PORT.  FLUSHED RGB AND FOUND FIVE BALL BEARINGS, FOUND TWO MORE INSIDE GOVERNOR AFTER DISASSEMBLY OF GOVERNOR.  FOUND BEARING CAGE AND OUTER RACE DAMAGED.  ALL SEVEN BEARINGS WERE FOUND.  REPLACED OVERSPEED GOVERNOR WITH OVERHAULED UNIT.
